Translator Disclaimer
2013 Sobolev Estimates for the Complex Monge-Ampère Operator on Complex Manifolds
P. W. Darko
Afr. Diaspora J. Math. (N.S.) 16(1): 55-58 (2013).

Abstract

Solutions of the complex Monge-Ampère Equation are obtained in the Sobolev topology on complex manifolds and through the Delta-Delta-Bar Lemma, in case the manifold is compact Kähler, a simple proof is given of the Aubin-Calabi-Yau Theorem.

Citation

Download Citation

P. W. Darko. "Sobolev Estimates for the Complex Monge-Ampère Operator on Complex Manifolds." Afr. Diaspora J. Math. (N.S.) 16 (1) 55 - 58, 2013.

Information

Published: 2013
First available in Project Euclid: 1 November 2013

zbMATH: 1279.32025
MathSciNet: MR3126584

Subjects:
Primary: 32W20, 35J60

Rights: Copyright © 2013 Mathematical Research Publishers

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.16 • No. 1 • 2013
Back to Top